Hello!

3 Comments

For years ive been back and forth to the drs with depression. I get really moody and down in the dumps so noone can look at me sideways. I found out this was caused by menopause. I also am a carrier of haemochronatosis. Forgot how to spell it but its close. I would just break out in tears all the time. I went on zoloff tablets to handle it. It allowed me to concentrate so i went back and got a degree. Im still on that medicine but without the help i would of not survived life.


Posted by Cynthea Jenke, 24th April 2015


Post your story
  • What is it that you are a carrier of? I haven’t heard of this before.

    Reply

  • well done to you for getting the help you so obviously needed. one day you will hopefully be able to wean off of the medicine also. i have been on meds for years now and just recently changed them as they stopped helping and now im on a new one im feeling less dark all of the time.

    Reply

  • top storie great

    Reply

Post a comment
Like Facebook page

LIKE MoM on Facebook

Please enter your comment below
Would you like to include a photo?
No picture uploaded yet.
Please wait to see your image preview here before hitting the submit button.
Your MoM account


Lost your password?

Enter your email and a password below to post your comment and join MoM:

↥ Back to top

Thanks For Your Star Rating!

Would you like to add a written rating or just a star rating?

Write A Rating Just A Star Rating
Join